zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic nonlinear stabilization. I: A backstepping design. (English) Zbl 0902.93049
Summary: While the current robust nonlinear control toolbox includes a number of methods for systems affine in deterministic bounded disturbances, the problem when the disturbance is an unbounded stochastic noise has hardly been considered. We present a control design which achieves global asymptotic (Lyapunov) stability in probability for a class of strict-feedback nonlinear continuous-time systems driven by white noise. In a companion paper, we develop inverse optimal control laws for general stochastic systems affine in the noise input, and for strict-feedback systems. A reader of this paper needs no prior familiarity with techniques of stochastic control.

93C99Control systems, guided systems
93E15Stochastic stability
93D15Stabilization of systems by feedback
Full Text: DOI
[1] Başar, T.; Bernhard, P.: H\infty-optimal control and related minimax design problems: A dynamic game approach. (1995)
[2] Deng, H.; Krstić, M.: Stochastic nonlinear stabilization -- II: Inverse optimality. Systems control lett. 32, 151-159 (1997) · Zbl 0902.93050
[3] Florchinger, P.: A universal formula for the stabilization of control stochastic differential equations. Stochastic anal. Appl. 11, 155-162 (1993) · Zbl 0770.60058
[4] Florchinger, P.: Lyapunov-like techniques for stochastic stability. SIAM J. Control optim. 33, 1151-1169 (1995) · Zbl 0845.93085
[5] Florchinger, P.: Global stabilization of cascade stochastic systems. Proc. 34th conf. On decision & control, 2185-2186 (1995)
[6] Freeman, R. A.; Kokotović, P. V.: Robust nonlinear control design. (1996)
[7] James, M. R.; Baras, J.; Elliott, R. J.: Risk-sensitive control and dynamic games for partially observed discrete-time nonlinear systems. IEEE trans. Automat. control 39, 780-792 (1994) · Zbl 0807.93067
[8] Khalil, H. K.: Nonlinear systems. (1996) · Zbl 0842.93033
[9] Khas’minskii, R. Z.: Stochastic stability of differential equations. (1980)
[10] Krstić, M.; Kanellakopoulos, I.; Kokotović, P. V.: Nonlinear and adaptive control design. (1995) · Zbl 0763.93043
[11] Kushner, H. J.: Stochastic stability and control. (1967) · Zbl 0244.93065
[12] Nagai, H.: Bellman equations of risk-sensitive control. SIAM J. Control optim. 34, 74-101 (1996) · Zbl 0856.93107
[13] øksendal, B.: Stochastic differential equations -- an introduction with applications. (1995) · Zbl 0841.60037
[14] Pan, Z.; Başar, T.: Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion. SIAM J. Control optim. (1996)
[15] Runolfsson, T.: The equivalence between infinite horizon control of stochastic systems with exponential-of-integral performance index and stochastic differential games. IEEE trans. Automat. control 39, 1551-1563 (1994) · Zbl 0930.93084
[16] Sontag, E. D.: A ’universal’ construction of artstein’s theorem on nonlinear stabilization. Systems control lett. 13, 117-123 (1989) · Zbl 0684.93063